Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 271784, 6 pages
http://dx.doi.org/10.5402/2011/271784
Research Article

Some New Identities on the π‘ž -Genocchi Numbers and Polynomials with Weight 𝜢

Department of Mathematics Education, Kyungpook National University, Daegu 702-701, Republic of Korea

Received 20 September 2011; Accepted 15 November 2011

Academic Editor: A. Bellouquid

Copyright © 2011 Seog-Hoon Rim and Joohee Jeong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We construct a new type of π‘ž -Genocchi numbers and polynomials with weight 𝛼 . From these π‘ž -Genocchi numbers and polynomials with weight 𝛼 , we establish some interesting identities and relations.